# SDR AALA20110630TUL01

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ABOVE CARGO CEILING PANEL, STATIONS 1287 TO 1309 BUTTLINE 0 CRACKED AROUND FLOORBOARD ATTACH FASTENER HOLES.  INSTALLED NEW INTERCOSTAL PER AARD 51-10-00-5.
